MathSciNet Relay Station
MathSciNet bibliographic data
MR1124786 (92f:55008) 55P42 (18D10 19D23 55P45 55P47)
Lewis, L. Gaunce, Jr. Is there a convenient category of spectra? J. Pure Appl. Algebra 73 (1991), no. 3, 233–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement